# SDR ABXA9900249

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Part number: NAS16126
- Condition: Failed
- Location: Nr 3 Hyd Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HYDRAULIC SYSTEM QUANTITY DECREASED.  PERFORMED LOSS OF HYDRAULICS EMERGENCY PROCEDURES.  REPLACED O-RING ON NR 3 ENGINE DRIVEN HYDRAULIC PUMP.
